MathSciNet Relay Station
MathSciNet bibliographic data
MR1638298 58F07 (14H52 33E05 34A55 34L40 35Q53)
Gesztesy, Fritz; Weikard, Rudi Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies—an analytic approach. Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 4, 271–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement